# SDR C2XA03SH519

- Difficulty date: December 30, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N28529
- Make and model: Emb EMB-135LR
- Aircraft serial: 145512
- Aircraft time: 4,349 hours, 3,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 14524131011
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK THE MAIN DOOR THRESHOLD FORWARD AND AFT U-BRACKETS WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE BRACKETS IAW EMB 135 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
